


default search action
"Categorical Equivalences for sqrt(') quasi-MV Algebras."
Roberto Giuntini, Francesco Paoli, Antonio Ledda (2010)
- Roberto Giuntini
, Francesco Paoli, Antonio Ledda
:
Categorical Equivalences for sqrt(') quasi-MV Algebras. J. Log. Comput. 20(4): 795-810 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.